C. Bereanu, P. Jebelean and J. Mawhin, Non-homogeneous boundary value problems for ordinary and partial differential equations involving singular $\phi$-Laplacians, Matemática Contemporânea, 36 (2009), 51-65.
C. Bereanu, P. Jebelean and J. Mawhin, Periodic solutions of pendulum-like perturbations of singular and bounded $\phi$-Laplacians, J. Dynamics Differential Equations, 22 (2010), 463-471.doi: 10.1007/s10884-010-9172-3.
C. Bereanu, P. Jebelean and J. Mawhin, Variational methods for nonlinear perturbations of singular $\phi$-Laplacian, Rendiconti Lincei: Matematica e Applicazioni, 22 (2011), 89-111.doi: 10.4171/RLM/589.
C. Bereanu, P. Jebelean and J. Mawhin, Radial solutions of Neumann problems involving mean extrinsic curvature and periodic nonlinearities, Calculus Variations Partial Differential Equations, to appear.
C. Bereanu and P. Torres, Existence of at least two periodic solutions of the forced relativistic pendulum, Proc. Amer. Math. Soc., to appear.
K.-C. Chang, On the periodic nonlinearity and the multiplicity of solutions, Nonlinear Anal., 13 (1989), 527-537.doi: 10.1016/0362-546X(89)90062-X.
G. Fournier and M. Willem, Relative category and the calculus of variations, in "Variational Methods" (Paris, 1988) (eds. H. Berestycki, J. M. Coron and I. Ekeland), Progr. Nonlinear Differential Equations Appl., 4, Birkhäuser Boston, Boston, MA, (1990), 95-104.
J. Mawhin and M. Willem, Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations, J. Differential Equations, 52 (1984), 264-287.doi: 10.1016/0022-0396(84)90180-3.
J. Mawhin and M. Willem, Variational methods and boundary value problems for vector second order differential equations and applications to the pendulum equation, in "Nonlinear Anal. and Optimization" (Bologna, 1982) (ed. C. Vinti), Lecture Notes in Math., 1107, Springer, Berlin (1984), 181-192.
P. Rabinowitz, "Minimax Methods in Critical Point Theory with Applications to Differential Equations," CBMS Regional Conf. Ser. in Math., 65, Published for the Conference Board of the Mathematical Sciences, Washington, DC, by the Amer. Math. Soc., Providence, RI, 1986.
P. Rabinowitz, On a class of functionals invariant under a $Z_n$ action, Trans. Amer. Math. Soc., 310 (1988), 303-311.doi: 10.1090/S0002-9947-1988-0965755-5.
J. T. Schwartz, Nonlinear Functional Analysis, Notes by H. Fattorini, R. Nirenberg and H. Porta, with an additional chapter by Hermann Karcher, Notes on Mathematics and its Applications, Gordon and Breach Science Publishers, New York-London-Paris, 1969.
A. Szulkin, A relative category and applications to critical point theory for strongly indefinite functionals, Nonlinear Anal., 15 (1990), 725-739.doi: 10.1016/0362-546X(90)90089-Y.